# SDR ASAA2015070312308

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 8,969 hours, 2,905 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ARM.  ACFT GROUNDED.  ACCOMPLISHED A/T BITE 22-31, TASK 801. FOUND 1 FAULT IN FLT HISTORY 22-31263.  PERFORMED FIM 22-31, TASK 810.  NO FAULTS FOUND. PERFORMED A/T OPS CK 5X NO FAULTS LOGGED.  SYS CKS NORMAL.  NO HISTORY IN 30 DAYS.
